Deprecated: mysql_connect(): The mysql extension is deprecated and will be removed in the future: use mysqli or PDO instead in /home/upadve5/public_html/en/config/conn.php on line 19

Trek Recommend

HALF DAY CYCLING CULTURE TRIP
3 DAYS 2 NIGHTS EXPERIENCE TREK MAE TAENG AREA
3 DAYS 2 NIGHTS TREK MUANG KONG CHIANG DAO AREA

Popular Treking

HALF DAY CYCLING CULTURE TRIP
3 DAYS 2 NIGHTS EXPERIENCE TREK MAE TAENG AREA

Professional Treking

HALF DAY CYCLING CULTURE TRIP
1 DAY TREK MAE TANG WITH ELEPHANT CARE

Accomodation


Partner


3 DAYS 2 NIGHTS TREK MUANG KONG CHIANG DAO AREA


Itinerary

Day 1

CHIANG MAI – CHIANG DAO CAVE – MUANG KONG – LISU VILLAGE (-/L/D)

Morning

08h30 Leave from the hotel by a local truck to the North of Chiang Mai. 09h30 Stop at Mae Ma Lai local market to purchase some food and vegetables needed during the trek. 10h00 Continue to drive about 40 minutes to Tam Chiang Dao, the biggest cave in Chiang Mai to view beautiful stalactites & stalagmites and the Myanmese Reclining Buddha image inside the cave. 11h30 Further by truck passing through beautiful mountainous scenery and hill tribe villages up to Doi Chiang Dao (the 3rd highest peak in Thailand, 2,225 meters above the sea level).

Lunch

12h30 Local lunch on the way before proceeding to Karen village at Baan Muang Kong.

Afternoon

14h30 Start the jungle trek about 2 hours to Lisu village at Baan Huay Din Dam. 16h00 Arrive the village. Hospitably welcome by the villagers. Leave your gears at the Bamboo Hut (dormitory room for the group) & relax. Walk around to visit the village chatting and joining local activities or helping the guide to prepare dinner for the group.

Night

19h00 Candle light Dinner with the group (no electricity!). After dinner, have friendly chat with the guide about tribal culture and history.
   

Day 2

LISU HILL TRIBE VILLAGE – ELEPHANT FEEDING AND BATHING – KAREN HILL TRIBE VILLAGE (B/L/D)

Morning

08h00 Have an easy breakfast at the village.09h00 Hard trek more than 4-5 hours up and down hill which is a memorable trip under the beautiful shade of lush and green trees with various species of wild orchids, floras and vegetations.

Lunch

13h00 Lunch in a jungle style will be provided by the guide and his assistant during the trek.

Afternoon

15h00 Enjoy an Elephant feeding and bathing them in the stream. Trek 1 hour more to the Karen village, Bann Pang Khao Laam. 16h30 Arrive the village and leave your gears at the wooden Hut (Dormitory room for the group). Free at leisure or having some fun by swimming in the river, exploring the village, playing football with children or helping the guide cooking.

Night

19h00 Dinner will be provided. Enjoy the evening exchanging ideas or stories, playing games or music.
   

Day 3

KAREN HILL TRIBE VILLAGE – BAMBOO RAFTING – CHIANG MAI (B/L/-)

Morning

08h00 Early breakfast at the village. 09h00 Say good bye to the Karen tribe before leaving the village by a superb transport, “Bamboo Raft”. Keep rafting for 2 hours down the Mae Tang river for approximately 2 hours (depend on water level) to the Lahu village enjoying the peaceful tranquility of nature that can only be interrupted by only the sound of birds and trekkers singing! 11h00 Arrive Lahu village and recheck your raft before continuing a more exciting trip going down passing rocks and rapids about 2 hours to the Shan village.

Lunch

13h00 Lunch at Shan local Restaurant. (Included in cost)

Afternoon

14h30 Transfer back to Chiang Mai by local truck.

Night

17h00 Say “Good bye” to your group and guide before returning to a nice and comfortable hotel.
   
 
 
Remark :
 

This is a newly explored route for those who love to touch a dense jungle with an unspoiled nature in the area of a Wild Life Sanctuary (Chiang Dao). The trek consists of activities along the Mae Tang River in Huay Nam Dung National Park Area, which’s very well known for its beautiful native floras & vegetations. It is also included a lovely Elephant feeding and bathing as well as an exciting bamboo rafting. A meeting with the group and guide will be arranged in the evening (6 PM) of the day before the trek started for an explanation of the program, preparation, do’s and don’ts at the villages, and questions that might be needed to know from the trekking guide.

*** Timing is approximately and program can be change or switch without prior notice depends on local conditions.

Include :
 
1. Transportation : Local truck. : Elephant feeding and bathing. : Bamboo raft.
2. English speaking Trekking guide.
3. Admission fee for National Park.
4. Meals : 2 breakfasts, 3 lunches and 2 dinners.
5. Accommodation : 2 nights in basic bamboo cottage at hill tribe village. (Dormitory room with basic mattress, mosquito net, no electricity).
6. Equipment : Backpack can be provided on reques
7. Accidental Insurance. : 100,000 BHT
8. VAT

 

Exclude :
 

-